# SDR ASAA0080515

- Difficulty date: August 25, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLAX-THE L1 DOOR HANDLE WAS FOUND TO BE STIFF DURING CLOSING.LUBRICATED DOOR AND DOOR OPERATED NORMALLY.
